MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).E1: phone number:(b)(6).G2: china h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant was not mating with the device.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: a2, a3, a4, b4, b5, b7, d2, d9, d10, e1, e2, e3, g1, g3, g6, h1, h2 d10 - medical product: femoral component option for cemented use only size d right catalog # 00599601452 lot # 66121962 stemmed tibial component precoat size 3 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten catalog # 00598003701 lot # 66505325.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h9, h10.Correction: h4.Complaint sample was evaluated and the reported event was not confirmed.Visual evaluation of the returned device shows damage to the dovetail feature, with both sides flared out.The articular surface exhibits damage on one side.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21123869
Report Number0001822565-2025-00104
Device Sequence Number8760529
Product Code JWH
UDI-Device Identifier00889024634787
UDI-Public(01)00889024634787(17)280303(10)65902044
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596403010
Device Lot Number65902044
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/09/2025
04/17/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date01/31/2025
04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight51 KG